# SDR MASA2009121000123

- Difficulty date: December 10, 2009
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 25,845 hours, 20,382 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*DIVERT* L REV UNLOCK CAUTION IN FLIGHT.  PLACED ON MEL.  REPLACED THE PDU.  OPS CHECK GOOD.
